# SDR TRBA2011353003

- Difficulty date: December 16, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N541AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 541
- Aircraft time: 22,601 hours, 26,786 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 40782
- Part serial: 505610
- Condition: Inoperative
- Location: Main
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX BASE VISIT FOUND THE MAIN BATTERY LOW VOLTAGE. THE ACFT WAS REMOVED FROM SERVICE. R & R MAIN BATTERY IAW WC EX-243185-RAI-10010-008. THE OPS CHECK WAS NORMAL. THE ACFT WAS RETURNED TO SERVICE
